# SDR DXTA2024072212420

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0366
- Aircraft time: 817 hours, 564 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Faulted
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE NOSE GEAR DID NOT RETRACT AND WE HAD A GEAR MISCOMPARE N CAS MESSAGE.  WE HAD BLACK BOX WITH YELLOW LINES OVER "NOS GEAR POSITION.   CW LANDING GEAR WILL NOT RETRACT ABNORMAL CL AND LOWERED NOSE GEAR WITH GEAR HANDLE TO GET 3 GREEN. DID NOT BLOW DOWN GEAR. RETURNED TO DEPARTURE AIRPORT. IPER MCC REQUEST REPLACED NOSE LANDING GEAR UP LOCK SWITCH AD VERIFIED NO CAS MESSAGE PRESENT IA W CE 680A AMM 32-32-10. I GOT 4 AND 3/4 OF CHROME SHOWING ON THE NOSE HAV E VERIFIED NO LEAKS AND VERIFIED RIGGING OF THE UP LOCK SWITCH. HOOK AND ACTUATOR. ALL GOOD AT TIDS TIME. FERRY FLIGHT WAS SET UP TO PERFORM UPLOCK  GEAR UPLOCK  SYSTEM. ADJUSTMENT/TEST  AND OPERATIONAL CHECK OF THE LANDING GEAR.
